# SDR SWAA040373

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 56,681 hours, 41,527 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 183A4211
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB RT AND LT FITTING AFT SPAR LUGS CORRODED.  REPAIRED VERTICAL STAB FITTING PER ER.
